# SDR UALA2011021100724

- Difficulty date: February 10, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 32,129 hours, 13,065 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT SHIELD CHECKED ON OTBD MOUNT HOLE OF MODULE 50G.  LOCATED APPROX 9" AFT OF FWD PYLON LIP ABOVE NOSE COWL. INSTALLED HEAT SHIELD AND MODULE CHECKED GOOD, NO LEAKS NOTED.
